Rational points on cubic hypersurfaces that split off a form: With an appendix by J.-L. Colliot-Thélène

TD Browning

Research output: Contribution to journalArticle (Academic Journal)peer-review

6 Citations (Scopus)

Abstract

Let X be a projective cubic hypersurface of dimension 11 or more, which is defined over . We show that X() is non-empty provided that the cubic form defining X can be written as the sum of two forms that share no common variables.
Translated title of the contributionRational points on cubic hypersurfaces that split off a form
Original languageEnglish
Pages (from-to)853 - 885
Number of pages33
JournalCompositio Mathematica
Volume146
Issue number4
Early online date15 Feb 2010
DOIs
Publication statusPublished - Jul 2010

Bibliographical note

Publisher: Cambridge Journals

Fingerprint Dive into the research topics of 'Rational points on cubic hypersurfaces that split off a form: With an appendix by J.-L. Colliot-Thélène'. Together they form a unique fingerprint.

Cite this